Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 21, 2017, 11:46 AM EST for 4 counties in Georgia. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2017, 11:46 AM EST (16:46 UTC)
- Expired
- Jan 21, 2017, 12:30 PM EST
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
Counties Macon County, GA, Peach County, GA, Schley County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 11:59 AM EST | TORNADO | 2 Nw Lowes Crossing, GA | A BRIEF EF1 TORNADO WITH MAX WINDS OF 95 MPH BEGAN ALONG WINCHESTER RD SW OF MARSHALLVILLE AND MOVED NORTHEAST OVER A 9 MILE PATH. BESIDES DOWNING TREES THE TORNADO CAUSED MINOR ROOF DAMAGE TO A HOME AND OVERTURNED 3 IRRIGATION SYSTEMS. |
| Jan 21, 12:07 PM EST | TSTM WND DMG | 3 Ese Lowes Crossing, GA | MULTPILE TREES REPORTED DOWN IN THIS PART OF THE MACON. |
| Jan 21, 12:11 PM EST | TORNADO | 1 S Oak Grove, GA | AN EF2 TORNADO WITH MAX WINDS OF 115 MPH TRACKED ALONG A 13.3 MILE PATH FROM NEAR ANDEL RD THRU FAR NORTHERN PEACH CO AND INTO HOUSTON CO AND THE CITY OF WARNER ROBINS. DAMAGE TO STRUCTURES WAS SIGNIFICANT INCLUDING DAMAGE TO DOZENS OF HOMES AND A LARGE WALMAR |
| Jan 21, 12:22 PM EST | TORNADO | Warner Robins, GA | RAIN WRAPPED TORNADO CROSS HWY 96 1/4 MILE WEST OF MOODY AND HWY 96 INTERSECTION. SPOTTERS VECHICLE HIT BY 8 INCH TREE LIMB AS THE TORNADO CROSSED THE HWY. |
| Jan 21, 12:31 PM EST | TORNADO | 3 Ne Perry, GA | RAIN WRAPPED TORNADO VISUALLY SEEN BY AMATUER RADIO MOVING NORTH AT 35 TO 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
244
WWUS82 KFFC 211646
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EST SAT JAN 21 2017
GAZ080-081-092>095-103>105-211730-
Macon GA-Peach GA-Schley GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-Webster GA-
1146 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...SCHLEY...WESTERN
DOOLY...SOUTHEASTERN TAYLOR...SUMTER...WESTERN HOUSTON...SOUTHERN
CRAWFORD AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 1230 PM EST...
At 1146 AM EST...a line of strong thunderstorms was extending from
near Horns to Reynolds to Ideal to Chambliss...and moving southeast
at 35 mph.
HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Fort Valley, Ellaville, Oglethorpe, Preston, Warner
Robins, Centerville, Byron, Montezuma, Marshallville, Reynolds,
Plains, Byromville, Ideal, Leslie, Andersonville, Lilly, De Soto and
Dooling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8462
3214 8445 3214 8443 3216 8443 3238 8425
3257 8416 3265 8409 3264 8360 3219 8380
3203 8392 3203 8396 3199 8395 3191 8401
3192 8434 3187 8434
TIME...MOT...LOC 1646Z 298DEG 31KT 3263 8407 3254 8410 3236 8419 3192
8454
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 10:20 AM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jan 21, 10:20 AM EST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1020 AM EST Sat Jan 21 2017 .UPDATE... Heavy showers and thunderstorms moving north and east across north /central GA this morning. We issued a Tornado Watch for the SW tier of the CWA, mainly south and west of metro ATL. Strong storms, some may becoming severe, will push into central GA over the next couple hours with the main impacts being heavy rain, frequent lightning, damaging winds and an isolated tornado. Anticipate this activity to move through the area by mid-afternoon. Updated TAF portion of the AFD as well. && .PREV DISCUSSION... /Issued 635 AM EST Sat Jan 21 2017/ SHORT TERM /Today through Sunday/... Short wave lifting out of the lower Mississippi Valley will be the main driving force today. Models continue to show moderate instability spreading across the forecast area ahead of this feature this morning. Moderate shear also expected to accompany this short wave providing a slight to enhanced risk of severe weather this morning into the afternoon. We should see a bit of a lull in activity later this afternoon and evening as the initial short wave lifts out but another good shot of short wave energy pushes into the state tonight ahead of the main upper-level low which sweeps across Sunday. Each of these features are expected to provide a good shot of lift and shear and combined with the ambient warm and moderately unstable atmosphere in place over the region will keep the slight to enhanced risk of severe weather in place through the day Sunday. Forecast storm total precipitation amounts are generally around 2-3 inches across our central Georgia counties and 1.5-2 inches across the north. Spread over the next 36 to 48 hours this is not likely to produce any widespread flood/flash flood issues. However, localized heavier amounts may lead to a few isolated problems. I am not planning on issuing any flood/flash flood watches at this time. 20 LONG TERM /Sunday Night through Friday/... Models in better agreement at the start of the period with the closed upper low vicinity of the TN valley. The low moves across the Appalachians into Monday. Extensive wrap around associated with this cold core low should give a chance of showers across the forecast area on Monday...mainly northeast Monday night. Ridging dominates the southeast on Tuesday but another short wave brings moisture and a chance of showers back Wednesday into Thursday. The short wave looks like it will move east of the area by Thursday night. However moisture on the back side of this wave will push into TN and move rapidly eastward. Models suggest this moisture will stay mainly north of the forecast area...but there could be enough cold air advection to bring a few snow showers to the far northeast. A slight chance has been included in that area for Thursday night. Friday looks dry. Temperatures will be on a cooling trend by late next week. 41 AVIATION... 15Z Update... Thunderstorms moving into KATL now and will continue the next hour with more stratiform showers (heavy at times) with embedded lightning behind it. Anticipate a more broad area of rain through the early/mid afternoon with conditions improving thereafter. Mainly IFR or lower conditions across the forecast area at this time. Will see some improvement 14-20Z, but will still see a mixture of MVFR/IFR conditions in that time frame. Mainly MVFR conditions after 20Z deteriorating back toward widespread IFR conditions between 00Z and 06Z. Large area of showers with embedded thunderstorms spreading northeast across the forecast area currently. Best coverage will be moving out of the area from west to east between 18Z and 22Z. Southeast winds 3-7kt through 14Z, increasing to 5-10kt after. //ATL Confidence...15Z Update... Medium confidence on all elements. 20/26 && .PRELIMINARY POINT TEMPS/POPS... Athens 67 58 69 47 / 90 90 80 80 Atlanta 69 58 67 48 / 90 90 80 70 Blairsville 64 53 63 44 / 80 90 80 90 Cartersville 68 56 67 46 / 90 90 80 70 Columbus 71 60 69 48 / 90 80 70 50 Gainesville 67 57 66 48 / 90 90 80 80 Macon 72 60 73 48 / 90 90 80 60 Rome 67 56 67 47 / 80 90 80 80 Peachtree City 71 58 68 46 / 90 90 80 70 Vidalia 73 62 75 51 / 80 80 90 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 3 PM EST this afternoon for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette... Harris...Heard...Henry...Houston...Jasper...Jones...Lamar... Laurens...Macon...Marion...Meriwether...Monroe...Muscogee... Newton...Peach...Pike...Pulaski...Putnam...Schley...Spalding... Stewart...Sumter...Talbot...Taylor...Telfair...Troup...Twiggs... Upson...Webster...Wilcox...Wilkinson. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Jan 21, 9:45 AM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EST SAT JAN 21 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 945 AM EST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 3 PM FOR PORTIONS OF CENTRAL GEORGIA AND SOUTHERN NORTH GEORGIA... ...CHANCE INCREASING FOR SEVERE THUNDERSTORMS THIS MORNING THROUGH MID AFTERNOON AND AGAIN TONIGHT... SHOWERS AND THUNDERSTORMS WILL SPREAD INTO GEORGIA THIS MORNING AND CONTINUE INTO THE MID AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL. THE GREATEST CHANCE SHOULD BE MAINLY ALONG AND SOUTH OF A FRANKLIN TO RIVERDALE TO COVINGTON TO EATONTON TO DUBLIN LINE. ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR LATER TONIGHT INTO SUNDAY MORNING AS ANOTHER STORM SYSTEM MOVES ACROSS THE SOUTHEAST. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL AGAIN POSE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN STORM SYSTEM SHOULD BE MOVING ACROSS THE SOUTHEAST STATES DURING THAT TIME FRAME. THE THREAT OF SEVERE THUNDERSTORMS SHOULD HAVE MOVED EAST OF THE FORECAST AREA BY SUNDAY AFTERNOON. IN ADDITION...STORM TOTAL RAINFALL TODAY THROUGH SUNDAY WILL EXCEED 3 INCHES IN SOME LOCATIONS. GIVEN THESE HEAVY RAINFALL AMOUNTS SOME LOCALIZED FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jan 21, 11:01 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM TSTM WND DMG CATAULA 32.66N 84.87W
01/21/2017 HARRIS GA EMERGENCY MNGR
9 TREES DOWN IN THE TOWN OF CATAULA. ONE TREE WAS HIT
BY A CAR AND ANOTHER WAS ON A HOUSE.
&&
EVENT NUMBER FFC1700112
GEOSpecial weather statement, Jan 21, 11:01 AM EST, 45 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1101 AM EST SAT JAN 21 2017
GAZ052>054-066-067-211700-
Fayette GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1101 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...COWETA...TROUP...HEARD
AND NORTHWESTERN MERIWETHER COUNTIES UNTIL noon EST...
At 1100 AM EST...a line of strong thunderstorms was extending from
near Powers Crossroads to Cannonville...and moving northeast at 45
mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Newnan, Lagrange, Fayetteville, Franklin, Peachtree City, Tyrone,
Senoia, Hogansville, Grantville, Luthersville, Brooks,
Centralhatchee, Moreland, Sharpsburg, Turin, Haralson, Woolsey, Lone
Oak, East Newnan and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3354 8444 3350 8442 3348 8439 3342 8440
3341 8439 3332 8438 3290 8519 3334 8528
TIME...MOT...LOC 1600Z 240DEG 39KT 3328 8502 3298 8513Special weather statement, Jan 21, 11:01 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1101 AM EST SAT JAN 21 2017
GAZ079-080-090>092-102-103-211645-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-
Talbot GA-
1101 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHLEY...EASTERN
CHATTAHOOCHEE...STEWART...SOUTHWESTERN TAYLOR...MARION...WEBSTER AND
SOUTHERN TALBOT COUNTIES UNTIL 1145 AM EST...
At 1101 AM EST...a line of strong thunderstorms was extending from
Juniper to near Christopher to near Lakepoint Resort State Park...and
moving east at 35 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lumpkin, Buena Vista, Preston, Cusseta, Richland, Junction City,
Geneva, Weston, Putnam, Brantley, Seminole, Juniper, Westville,
Brooklyn, Renfroe, Oakland, Manta, Zellobee, Troutman and Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3192 8467 3193 8468 3192 8469 3193 8492
3195 8496 3198 8496 3198 8501 3197 8504
3199 8504 3199 8507 3202 8505 3206 8506
3233 8478 3266 8458 3265 8426 3217 8441
3217 8443 3214 8443 3192 8459
TIME...MOT...LOC 1601Z 270DEG 31KT 3254 8461 3233 8469 3200 8504
WIND...50MPHSpecial weather statement, Jan 21, 11:36 AM EST, 10 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1136 AM EST SAT JAN 21 2017
GAZ053-054-211715-
Fayette GA-Coweta GA-
1136 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE AND COWETA COUNTIES UNTIL
1215 PM EST...
At 1135 AM EST...a line of strong thunderstorms was extending from
near Dunaway Gardens to near Luthersville...and moving northeast at
40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Grantville, Brooks, Moreland, Sharpsburg, Turin, East Newnan, Starrs
Mill, Arnco-Sargent, Cannongate, Sandy Creek, Thomas Crossroads and
Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3351 8465 3351 8462 3350 8462 3350 8461
3351 8461 3352 8459 3355 8446 3345 8439
3344 8440 3342 8440 3326 8447 3322 8483
3346 8488
TIME...MOT...LOC 1635Z 246DEG 34KT 3344 8480 3324 8477
WIND...50MPHLocal storm report, Jan 21, 11:39 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TORNADO HOWARD 32.60N 84.38W
01/21/2017 TAYLOR GA 911 CALL CENTER
REPORT INDICATES SEVERE ROOF DAMAGE .
&&
EVENT NUMBER FFC1700113
GEOSpecial weather statement, Jan 21, 11:46 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EST SAT JAN 21 2017
GAZ080-081-092>095-103>105-211730-
Macon GA-Peach GA-Schley GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-Webster GA-
1146 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...SCHLEY...WESTERN
DOOLY...SOUTHEASTERN TAYLOR...SUMTER...WESTERN HOUSTON...SOUTHERN
CRAWFORD AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 1230 PM EST...
At 1146 AM EST...a line of strong thunderstorms was extending from
near Horns to Reynolds to Ideal to Chambliss...and moving southeast
at 35 mph.
HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Fort Valley, Ellaville, Oglethorpe, Preston, Warner
Robins, Centerville, Byron, Montezuma, Marshallville, Reynolds,
Plains, Byromville, Ideal, Leslie, Andersonville, Lilly, De Soto and
Dooling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8462
3214 8445 3214 8443 3216 8443 3238 8425
3257 8416 3265 8409 3264 8360 3219 8380
3203 8392 3203 8396 3199 8395 3191 8401
3192 8434 3187 8434
TIME...MOT...LOC 1646Z 298DEG 31KT 3263 8407 3254 8410 3236 8419 3192
8454
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:52 AM EST | Special Weather Statement | FFC | Heard, Troup | 38 min |
| Jan 21, 8:28 AM EST | Special Weather Statement | FFC | Troup | 32 min |
| Jan 21, 8:33 AM EST | Tornado Warning | FFC | Troup | 27 min |
| Jan 21, 8:55 AM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 35 min |
| Jan 21, 9:23 AM EST | Special Weather Statement | FFC | Coweta | 37 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Troup | 56 min |
| Jan 21, 10:14 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 46 min |
| Jan 21, 10:22 AM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 38 min |
| Jan 21, 10:35 AM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 25 min |
| Jan 21, 11:00 AM EST | Severe Thunderstorm Warning | FFC | Talbot, Upson | 30 min |
| Jan 21, 11:01 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Heard, Troup | 59 min |
| Jan 21, 11:10 AM EST | Tornado Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jan 21, 11:16 AM EST | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Jan 21, 11:26 AM EST | Tornado Warning | FFC | Crawford, Taylor, Upson | 34 min |
| Jan 21, 11:36 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 39 min |
| Jan 21, 11:39 AM EST | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 36 min |
| Jan 21, 11:50 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 25 min |
| Jan 21, 11:56 AM EST | Tornado Warning | FFC | Lamar | 14 min |
| Jan 21, 12:04 PM EST | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 26 min |
| Jan 21, 12:06 PM EST | Tornado Warning | FFC | Houston, Macon, Peach | 24 min |
| Jan 21, 12:10 PM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 50 min |
| Jan 21, 12:13 PM EST | Tornado Warning | FFC | Monroe | 15 min |
| Jan 21, 12:21 PM EST | Tornado Warning | FFC | Houston, Peach, Twiggs | 24 min |
| Jan 21, 12:28 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 21, 12:28 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 12:42 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs | 33 min |
| Jan 21, 12:43 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Jan 21, 12:53 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more | 52 min |
| Jan 21, 12:57 PM EST | Tornado Warning | FFC | Bleckley, Laurens | 33 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 40 min |
| Jan 21, 1:11 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 49 min |
| Jan 21, 1:24 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 51 min |
| Jan 21, 1:24 PM EST | Tornado Warning | FFC | Johnson, Laurens | 36 min |
| Jan 21, 1:27 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington | 34 min |
| Jan 21, 1:31 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 44 min |
| Jan 21, 1:32 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jan 21, 1:41 PM EST | Tornado Warning | FFC | Jefferson, Johnson | 34 min |
| Jan 21, 2:12 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 33 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jan 21, 2:26 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 21, 3:46 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 3:46 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 64 hr |
| Jan 21, 5:39 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.